Posted by Robert Lanier (22.214.171.124) on May 26, 2001 at 13:46:19:
In Reply to: Verapamil Withdrawal posted by Grego on May 26, 2001 at 12:05:25:
I was taking 240 mg SR Verapamil twice a day and feeling too light headed due to recent brain surgery. I have been on this dosage for over two years now but as of the 20th of May I cut it back to 240 mg SR only once a day (on my own - not at the advice or even with consultation from a doctor). I'm at the end of a cycle and noticed a few much less severe but still without a doubt clusters started up and once a severe but "normal" type of headache. Due to my new neurological defecits it was worth the few days extra of pain to lose the light headedness and my blood pressure is back up to a normal level now. I go back to my neurologist on the 30th and certainly plan on asking about this but don't really know anything medically now. I just wanted to share my experience with this with you. I hope it helps.
Post a Followup